MathSciNet Relay Station
MathSciNet bibliographic data
MR1057936 (91i:60010) 60B11 (46N30 60G42 60H05)
McConnell, Terry R. Decoupling and stochastic integration in UMD Banach spaces. Probab. Math. Statist. 10 (1989), no. 2, 283–295.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement